|Dosage Form||Package Information||Links|
|TABLET||1 BOTTLE, PLASTIC in 1 CARTON (11673-373-12) > 100 TABLET in 1 BOTTLE, PLASTIC||Label Information|
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
more than 4,000 mg of acetaminophen in 24 hours
with other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
with any other product containin diphenhydramine, even one used on skin
in children under 12 years of age
a breathing problem such as emphysema or chronic bronchitis
trouble urinating due to an enlarged prostate gland
taking sedatives or tranquilizers
taking the blood thinning drug warfarin
drowsiness may occur
avoid alcoholic beverages
be careful when driving a motor vehicle or operating machinery
sleeplessness lasts continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
pain gets worse or lasts more than 10 days
fever gets worse or lasts more than 3 days
new symptoms occur
painful area is red or swollen
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
do not take more than directed (see overdose warning)
adults and children 12 years and over: take 2 tablets at bedtime. Do not take more than 2 tablets of this product in 24 hours.
children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
pain relief pm
acetaminophen, 500 mg
diphenhydramine citrate, 38 mg
Compare to active ingredients in Excedrin® PM*
nighttime sleep aid
up & upâ„¢
100 COATED TABLETS
*This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Excedrin® PM.
094 01 0739 ID282426
Distributed by Target Corporation
Minneapolis, MN 55403
©2012 Target Brands, Inc.
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
|PAIN RELIEF PM
acetaminophen and diphenhydramine citrate tablet
|Labeler - Target Corporation (006961700)|
|LNK International, Inc.||038154464||PACK(11673-373)|
|LNK International, Inc.||832867894||MANUFACTURE(11673-373)|